Journal of the Mathematical Society of Japan

On the harmonic prolongation.

TADASHI UGAERI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 1, Number 3 (1949), 262-265.

Dates
First available in Project Euclid: 25 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261735422

Digital Object Identifier
doi:10.2969/jmsj/00130262

Mathematical Reviews number (MathSciNet)
MR0035881

Zentralblatt MATH identifier
0038.26103

Subjects
Primary: 31.0X

Citation

UGAERI, TADASHI. On the harmonic prolongation. J. Math. Soc. Japan 1 (1949), no. 3, 262--265. doi:10.2969/jmsj/00130262. https://projecteuclid.org/euclid.jmsj/1261735422


Export citation